HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 15 no. 3-4 >

ON F-NORMS OF QUASI-MODULAR SPACES

Files in This Item:
JFSHIU_15_N3-4_202-218.pdf1.26 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56023

Title: ON F-NORMS OF QUASI-MODULAR SPACES
Authors: Koshi, Shôzô Browse this author
Shimogaki, Tetsuya Browse this author
Issue Date: 1961
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 15
Issue: 3-4
Start Page: 202
End Page: 218
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56023
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 15 no. 3-4

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University